Strong violations of Bell-type inequalities for path-entangled number states

File Size Format
58606_1.pdf 207Kb Adobe PDF View
Title Strong violations of Bell-type inequalities for path-entangled number states
Author Wildfeuer, Christoph F.; Lund, Austin; Dowling, Jonathan P.
Journal Name Physical Review A (Atomic, Molecular and Optical Physics)
Year Published 2007
Place of publication Ridge, NY
Publisher American Physical Society
Abstract We show that nonlocal correlation experiments on the two spatially separated modes of a maximally path-entangled number state may be performed. They lead to a violation of a Clauser-Horne Bell inequality for any finite photon number N. We also present an analytical expression for the two-mode Wigner function of a maximally path-entangled number state and investigate a Clauser-Horne-Shimony-Holt Bell inequality for such a state. We test other Bell-type inequalities. Some are violated by a constant amount for any N.
Peer Reviewed Yes
Published Yes
Publisher URI http://pra.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevA.76.052101
Copyright Statement Copyright 2007 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Volume 76
Issue Number 5
Page from 052101-1
Page to 052101-6
ISSN 1050-2947
Date Accessioned 2009-11-30
Language en_AU
Faculty Faculty of Science, Environment, Engineering and Technology
Subject PRE2009-Optical Physics
URI http://hdl.handle.net/10072/27291
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice